Journal of Applied Mathematics and Physics

Vol.2 No.5(2014), Paper ID 45314, 5 pages

DOI:10.4236/jamp.2014.25023

 

Identification of Mathematical Model Parameters of Stationary Process

 

Yuri L. Menshikov

 

Department of Mechanics & Mathematics, Dnepropetrovsk University, Gagarina, Dnepropetrovsk, Ukraine

 

Copyright © 2014 Yuri L. Menshikov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Menshikov, Y. (2014) Identification of Mathematical Model Parameters of Stationary Process. Journal of Applied Mathematics and Physics, 2, 189-193. doi: 10.4236/jamp.2014.25023.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.